MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Model Number MON-000006
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a diagnostic procedure using the monarch bronchoscopy system, bleeding was noted.The physician converted the procedure to a traditional bronchoscopy and a balloon was used to provide tamponade.Per the physician, the primary cause of the patient bleed was due to the patient¿s fragile airways and pre-existing condition.There was no reported device malfunction associated with the adverse event.No hospitalization required.
 
Additional Manufacturer Narrative
Engineering confirmed the reported event of bleeding through investigation of the procedure video.A review of the procedure video by clinical engineering did not find evidence that the monarch bronchoscope caused any damage to the airways, causing the bleeding.The root cause of the bleeding is not clear from the video.Investigation of system logs by failure analysis engineering concluded that the monarch system behaved as intended.A device history record (dhr) review for the system was performed and no non-conformances were found that relate to the reported issue.This issue will continue to be monitored in regular trend review meetings.Based on the information available, there is no evidence to support that the monarch system caused the bleeding described.

Brand Name
MONARCH PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA 94065
Manufacturer (Section G)
AURIS HEALTH, INC.
150 shoreline drive
redwood city CA
Manufacturer Contact
monica nachbar
150 shoreline drive
redwood city 94065
6502085208
MDR Report Key17618092
Report Number3014447948-2023-00018
Device Sequence Number6246906
Product Code EOQ
UDI-Device IdentifierB634MON000005010
UDI-Public+B634MON000005010/16D20210831
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMON-000006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown